Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 37, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Aug 10, 2015, 4:08 PM MDT for Otero County, New Mexico. It was in force for 97 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2015, 4:08 PM MDT (22:08 UTC)
- Expired
- Aug 10, 2015, 5:45 PM MDT
- In force
- 97 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Otero County, NM
The radar
The Holloman AFB radar (KHDX), 30 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 4:52 PM MDT | FLASH FLOOD | E Alamogordo, NM | FLASH FLOODING IN EAST ALAMOGORDO. MULTIPLE ROAD CLOSURES. ARROYOS OUT OF BANKS. WINDS 45050MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
010
WGUS54 KEPZ 102208
FFWEPZ
NMC035-102345-
/O.NEW.KEPZ.FF.W.0037.150810T2208Z-150810T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
408 PM MDT MON AUG 10 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 545 PM MDT
* AT 407 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALAMOGORDO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3292 10585 3280 10586 3282 10597 3294 10596
$$
NOVLAN1 follow-up statement
511 WGUS74 KEPZ 102258 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 458 PM MDT MON AUG 10 2015 NMC035-102345- /O.CON.KEPZ.FF.W.0037.000000T0000Z-150810T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OTERO NM- 458 PM MDT MON AUG 10 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR NORTHWESTERN OTERO COUNTY... AT 452 PM MDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN EASTERN ALAMOGORDO. . DOPPLER RADAR INDICATES OVER 4 INCHES OF RAIN HAVE FALLEN IN THE LAST HOUR AND A HALF. FLASH FLOODING IS ALREADY OCCURRING. HEAVY RAINS STILL CONTINUE WITH WINDS OF 40 TO 50 MPH. THERE ARE MULTIPLE ROAD CLOSURES ESPECIALLY NEAR LOW WATER CROSSINGS MAINLY IN EASTERN ALAMOGORDO AT THIS TIME. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ALAMOGORDO. EASTERN SLOPES...FOOTHILLS OF THE SACRAMENTO MOUNTAINS FROM AROUND EAST OF BOLES ACRES NORTH TO HIGHWAY 82. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. && LAT...LON 3292 10585 3280 10586 3282 10597 3294 10596 $$ NOVLAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 4:00 PM MDT, 8 minutes earlier.
Area forecast discussion, Aug 10, 4:00 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 400 PM MDT MON AUG 10 2015 .SYNOPSIS... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT. PERIODS OF MODERATE TO HEAVY RAINFALL WITH LOCALIZED FLOODING WILL BE POSSIBLE. DRIER CONDITIONS ARE EXPECTED TUESDAY THROUGH THURSDAY AS THE MOISTURE PLUME SHIFTS TO THE WEST. MOISTURE WILL RETURN TO THE REGION BY THE END OF THE WEEK FOR ISOLATED TO SCATTERED THUNDERSTORMS NEXT WEEKEND. TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY ABOVE SEASONAL AVERAGES THROUGH THE WEEK. && .DISCUSSION... ABUNDANT MOISTURE WILL FUEL SCATTERED SHOWERS AND THUNDERSTORMS THE REST OF THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BECOME MORE ISOLATED OVER EASTERN PORTIONS OF THE FORECAST AREA AS DEEPER MOISTURE SHIFTS TO THE WEST. PERIODS OF MODERATE TO HEAVY RAINFALL WILL WITH LOCALIZED FLOODING ALONG DRAINAGES...ARROYOS AND LOW WATER CROSSINGS NEAR STRONGER STORMS. WIND GUSTS UP TO 45 MPH AND SMALL HAIL WILL ALSO BE POSSIBLE THROUGH TONIGHT. STARTING TOMORROW...HIGH PRESSURE LOCATED TO OUR EAST WILL SHIFT CLOSER TO THE AREA. THIS WILL FORCE THE MOISTURE PLUME TO FURTHER TO THE WEST INTO ARIZONA. THE COMBINATION OF REDUCED MOISTURE AND INCREASED SUBSIDENCE FROM THE HIGH WILL SUPPRESS MOST THUNDERSTORM ACTIVITY ACROSS THE AREA FOR TUESDAY THROUGH THURSDAY. THE LOCAL AREA WILL BE UNDER A STEADY SOUTHEAST FLOW...WHICH WILL BE A DRY FLOW FOR A CHANGE. RESIDUAL MOISTURE AND MOUNTAIN TERRAIN EFFECTS WILL STILL RESULT IN ISOLATED THUNDERSTORM DEVELOPMENT OVER THE MOUNTAINS IN THE AFTERNOON EACH DAY. TEMPERATURES WILL REMAIN CONSISTENT THROUGH THE PERIOD WITH AFTERNOON HIGHS RUNNING A FEW DEGREES ABOVE NORMAL...BUT 100 DEGREE DAYS ARE NOT EXPECTED. MOISTURE WILL GRADUALLY BECOME MORE ENTRAINED WITHIN THE HIGH CIRCULATION BY THE END OF THE WEEK. THIS WILL RESULT IN A RISE IN THUNDERSTORM ACTIVITY TO A MORE ISOLATED LOWLAND AND SCATTERED MOUNTAIN COVERAGE PATTERN FOR FRIDAY THROUGH NEXT SUNDAY. TEMPERATURES WILL REMAIN CONSISTENT. && .AVIATION...VALID 11/00Z-12/00Z...HIGH PRESSURE SITUATED OVER CENTRAL TEXAS MONDAY AFTERNOON...WILL CONTINUE TO SLOWLY MIGRATE WESTWARD TOWARDS SOUTHERN NEW MEXICO. THIS WILL RE-DIRECT CIRCULATION OF SUB TROPICAL MOISTURE AND ATTENDANT STORM MOVEMENT FROM SOUTHEAST TO NORTHWEST OVER OUR AREA. STORMS SHOULD CONCENTRATE WEST OF THE RIO GRANDE AGAIN TONIGHT...WHERE ISOLD MTN TSRA/WND VRB20G35KT/CIGS 040- 060/LCL VIS 1-3SM ARE EXPECTED THROUGH 03Z. LOOK FOR SCATTERED LOWLAND TSRA/WND VRB30G45KT/CIGS 080-100/LCL VIS 1-3SM THRU 06Z OVER THIS AREA. ISOLATED MTN AND LOWLAND ACTIVITY IS EXPECTED GENERALLY EAST OF THE RIVER THROUGH 06Z. SKY OUTSIDE STORMS FEW-SCT060-100 SCT 140-180 LYRD SCT-BKN 300-350. && .FIRE WEATHER...HEALTHY PLUME OF MONSOON DRIVEN MOISTURE WILL CONTINUE TO FLOW NORTH-NORTHEAST OVER THE REGION. HOWEVER THE UPPER LEVEL HIGH WILL RECENTER WESTWARD OVER THE FOUR CORNERS OVER THE NEXT COUPLE OF DAYS. THIS WILL CAUSE THE SUB TROPICAL STREAM TO CORRESPONDINGLY SHIFT WEST OF OUR AREA BY MID WEEK...BRINGING DRIER AND HOTTER WEATHER BACK INTO THE PICTURE. REDUCED STORM CHANCES FOR ALL AREAS...WITH INCREASING MIXING HEIGHTS AND FREQUENCY OF CLOUD TO GROUND STRIKES...ARE THE SIGNIFICANT CHANGES WE CAN EXPECT AS A RESULT. LOOK FOR LOWLAND MAX TEMPS UN THE UPPER 90S AND MOUNTAIN HIGHS TO THE MIDDLE 70S FOR MOST OF THIS WEEK. MIN RH TUESDAY WILL DROP AS MUCH AS 10 PERCENT IN THE BOOTHEEL, FROM TODAYS READINGS THERE. UP TO A 5% DROP IS EXPECTED FOR AREAS EAST OF THE RIO GRANDE TUESDAY. READINGS WILL REACH THE MIDDLE TEENS WEDNESDAY IN A FEW LOWLAND SPOTS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 75 97 74 96 / 20 0 0 0 SIERRA BLANCA 71 94 70 93 / 0 0 0 0 LAS CRUCES 70 93 69 93 / 40 0 0 0 ALAMOGORDO 70 95 69 95 / 30 0 0 0 CLOUDCROFT 55 74 55 74 / 50 10 0 10 TRUTH OR CONSEQUENCES 69 93 69 94 / 40 0 0 0 SILVER CITY 64 86 63 86 / 40 20 0 0 DEMING 71 94 70 94 / 40 0 0 0 LORDSBURG 69 95 69 96 / 30 0 0 0 WEST EL PASO METRO 74 97 73 96 / 30 0 0 0 DELL CITY 72 98 71 97 / 10 0 0 0 FORT HANCOCK 72 97 71 96 / 10 0 0 0 LOMA LINDA 70 92 70 91 / 20 0 0 0 FABENS 72 97 71 96 / 20 0 0 0 SANTA TERESA 73 95 72 95 / 30 0 0 0 WHITE SANDS HQ 71 95 70 95 / 30 0 0 0 JORNADA RANGE 68 94 68 95 / 40 0 0 0 HATCH 68 95 68 95 / 30 0 0 0 COLUMBUS 72 95 70 94 / 40 0 0 0 OROGRANDE 72 95 70 95 / 20 0 0 0 MAYHILL 59 82 59 82 / 40 10 0 0 MESCALERO 58 83 59 82 / 50 10 0 10 TIMBERON 61 82 60 82 / 40 10 0 10 WINSTON 60 84 61 84 / 50 20 0 10 HILLSBORO 65 91 64 91 / 40 0 0 0 SPACEPORT 69 93 68 93 / 40 0 0 0 LAKE ROBERTS 59 86 58 86 / 50 20 0 10 HURLEY 65 89 65 89 / 40 10 0 0 CLIFF 65 93 65 93 / 30 20 10 0 MULE CREEK 61 91 60 92 / 30 20 10 0 FAYWOOD 66 89 64 89 / 40 0 0 0 ANIMAS 69 95 67 96 / 40 0 0 0 HACHITA 69 95 68 95 / 40 0 0 0 ANTELOPE WELLS 67 92 66 93 / 40 0 0 0 CLOVERDALE 66 89 65 89 / 50 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 04/22 LUNDEEN/TRIPOLI
Hazardous weather outlook, Aug 10, 11:12 AM MDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1112 AM MDT MON AUG 10 2015 NMZ401>417-TXZ418>424-111715- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1112 AM MDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE CONTINUES OVER THE REGION WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. PERIODS OF MODERATE TO HEAVY RAINFALL WITH LOCALIZED FLOODING WILL BE POSSIBLE...ESPECIALLY WEST OF DEMING AND IN THE MOUNTAIN AREAS. WIND GUSTS AND OCCASIONAL SMALL HAIL WILL ALSO BE POSSIBLE FROM STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN AND THUNDERSTORM CHANCES WILL DIMINISH TUESDAY THROUGH MUCH OF THURSDAY AS DEEPER MOISTURE SHIFTS TO THE WEST AND SOMEWHAT DRIER AIR MOVES INTO THE AREA. ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE OVER THE MOUNTAINS IN THE AFTERNOON. THUNDERSTORM ACTIVITY WILL INCREASE FRIDAY THROUGH SUNDAY AS MOISTURE LEVELS GRADUALLY INCREASE. STORM DISTRIBUTION WILL BE GENERALLY ISOLATED LOWLAND AND SCATTERED MOUNTAINS WITH PERIODS OF MODERATE TO HEAVY RAINFALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE. LUNDEEN
In the hours before
Special weather statement, Aug 10, 1:34 PM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
134 PM MDT MON AUG 10 2015
NMZ402-102015-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
134 PM MDT MON AUG 10 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GRANT AND WEST
CENTRAL SIERRA COUNTIES...
AT 133 PM MDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHEAST OF
COONEY...OR 14 MILES EAST OF LAKE ROBERTS. THE STORM WAS MOVING
NORTH NORTHWEST AROUND 10 MPH.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COONEY...ROCKY CANYON CAMPGROUND AND BLACK CANYON CAMPGROUNDS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3306 10778 3297 10801 3320 10815 3320 10800
3342 10800 3345 10794
TIME...MOT...LOC 1933Z 000DEG 0KT 3310 10793
NOVLANSpecial weather statement, Aug 10, 3:00 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 300 PM MDT MON AUG 10 2015 NMZ412>417-102145- SACRAMENTO MOUNTAINS ABOVE 7500 FEET-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SOUTHERN TULAROSA BASIN-CENTRAL TULAROSA BASIN-OTERO MESA-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- 300 PM MDT MON AUG 10 2015 ... STRONG THUNDERSTORMS MOVING INTO THE TULAROSA BASIN ... AT 253 PM MDT...A STRONG THUNDERSTORMS ARE LOCATED NEAR MOUNTAIN PARK AND NORTH OF ALAMOGORDO...OR 4 MILES NORTHWEST OF CLOUDCROFT...MOVING NORTH NORTHWEST AT 10-15 MPH. WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALAMOGORDO...TULAROSA...CLOUDCROFT...MESCALERO...HOLLOMAN AFB... BENT...LA LUZ...SUNSPOT...BURRO FLATS...BOLES ACRES...HIGH ROLLS... MOUNTAIN PARK...OLIVER LEE STATE PARK AND BLUFF SPRINGS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. BE ALERT FOR BRIEF HEAVY RAINFALL OVER THE CANYONS ON THE WEST SLOPES OF THE SACRAMENTO MOUNTAINS DRAINING INTO THE TULAROSA BASIN. LOCAL FLOODING MAY RESULT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3281 10555 3258 10575 3285 10620 3328 10586 TIME...MOT...LOC 2053Z 240DEG 49KT 3300 10580 NOVLAN
Special weather statement, Aug 10, 3:44 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
344 PM MDT MON AUG 10 2015
NMZ412-414>416-102230-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-WEST SLOPES SACRAMENTO MOUNTAINS
BELOW 7500 FEET-CENTRAL TULAROSA BASIN-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-
344 PM MDT MON AUG 10 2015
...STRONG THUNDERSTORMS CONTINUE IN OTERO COUNTY! ...
AT 339 PM MDT...STRONG THUNDERSTORMS WERE LOCATED FROM AROUND BOLES
ACRES NORTH TO AROUND THREE RIVERS. STORMS WERE MOVING NORTHWEST
AROUND 10-15 MPH
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM. BLOWING DUST AHEAD OF THESE STORMS MAY REDUCE VISIBILITY
QUICKLY AND BE A TRAFFIC HAZARD.
LOCATIONS IMPACTED INCLUDE...
ALAMOGORDO...TULAROSA...CLOUDCROFT...MESCALERO...HOLLOMAN AFB...
BENT...APACHE SUMMIT...LA LUZ...SUNSPOT...BURRO FLATS...BOLES
ACRES...HIGH ROLLS...THREE RIVERS...MOUNTAIN PARK...OLIVER LEE STATE
PARK...LAKE MESCALERO AND BLUFF SPRINGS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. RADAR SHOWS SOME STORMS PRODUCING RAINFALL OVER 1.5 INCHES
PER HOUR. SMALL HAIL WAS REPORTED BY THE PUBLIC AND MINOR ROAD
ISSUES WERE ALSO REPORT DUE TO SOME FLOODING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3331 10572 3330 10572 3330 10568 3271 10565
3271 10611 3339 10614 3339 10573
TIME...MOT...LOC 2139Z 180DEG 0KT 3304 10596
NOVLANThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 6:50 PM MDT | Areal Flood Advisory | EPZ | Hidalgo | 115 min |
| Aug 9, 7:23 PM MDT | Areal Flood Advisory | EPZ | Grant | 112 min |
| Aug 10, 1:26 PM MDT | Areal Flood Advisory | EPZ | Grant, Sierra | 2 hr |
| Aug 10, 1:34 PM MDT | Special Weather Statement | EPZ | 41 min | |
| Aug 10, 3:00 PM MDT | Special Weather Statement | EPZ | Otero | 45 min |
| Aug 10, 3:12 PM MDT | Areal Flood Advisory | EPZ | Otero | 2 hr |
| Aug 10, 3:44 PM MDT | Special Weather Statement | EPZ | Otero | 46 min |
| Aug 10, 4:29 PM MDT | Special Weather Statement | EPZ | Otero | 46 min |
| Aug 10, 5:20 PM MDT | Areal Flood Advisory | EPZ | Otero | 55 min |
| Aug 10, 5:25 PM MDT | Special Weather Statement | EPZ | Otero | 65 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.